# SDR DHL2002807003

- Difficulty date: February 14, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH GEAR DOWN, NO LEFT MLG DOWN INDICATION.  DURING CYCLING OF LANDING GEAR, THE LOWER NOSE GEAR LAMP ALSO FAILED BUT ILLUMINATED AGAIN ON TOUCHDOWN.  NO GEAR UNSAFE LIGHT ASSOCIATED WITH FAILURE.  FOUND WIRE FROM SWITCH S1-208 CONNECTOR P1-1397 PIN L, GOING TO TERMINAL BLOCK S3-70 TERMINAL 2 OPEN, REPAIRED WIRE FROM CONNECTOR TO TERMINAL, CHECKED NORMAL INDICATION.
